# SDR IPXA2024010935491

- Difficulty date: January 9, 2024
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N410UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23732
- Aircraft time: 37,218 hours, 25,057 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SDR FILED OPEN* FAULT: L/H ELEVATOR O/B T/E TIP HAS DELAMINATED. DOT 33-002
